# SDR SWIA200717662

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 11,509 hours, 9,975 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 750006000
- Part serial: 1875
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,479 hours, 9,953 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, GOT A GEAR DISAGREE WITH THE NOSE GEAR REMAINING UP.  EXTENDED GEAR MANUALLY WITH ALL GEAR EXTENDING NORMALLY.  REPLACED NLG SELECTOR VALVE ASSY IAW CANDAIR REGIONAL SET MM 32-22-25 PG 401.
